Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Fell on knee, hard bumps left after bruise and swelling. X-rays negative for fracture or calcium deposit

About 3 months ago I had a couple of mountain biking accidents and fell on the same knee several times. After all the bruising and swelling went down I was left with a hard bump on my tibial tuberosity. I do not have pain in my knee at all unless i kneel down on that spot, I have a sharp pain that is unbearable. My X-rays came back negative for a fracture or calcium deposit. What else could it be?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me a Prepatellar bursitis. This is collection of fluid in bursa. I would recommend you following things.
1. Apply hot water fomentation
2. Take Brufen tablet daily
3. Compression bandage over knee
4. avoid sitting with kneel down position
Your swelling will go in two weeks .
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor